MathSciNet Relay Station
MathSciNet bibliographic data
MR1669705 34B15 (34C10 34L30 47H15)
del Pino, Manuel; Drábek, Pavel; Manásevich, Raul The Fredholm alternative at the first eigenvalue for the one-dimensional $p$-Laplacian. J. Differential Equations 151 (1999), no. 2, 386–419.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement